Alert archive / New York / Gale Warnings in 2011

Gale Warning 8, NWS New York, NY

February 7, 2011

NWS New York, NY issued this gale warning at Feb 7, 2011, 3:36 PM EST. It took effect at Feb 8, 2011, 10:00 AM EST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 7, 2011, 3:36 PM EST (20:36 UTC)
In effect from
Feb 8, 2011, 10:00 AM EST
Expired
Feb 9, 2011, 2:54 AM EST
In force
17 hr
Issued by
NWS New York, NY

The text

As transmitted, in the capitals the NWS used until 2016.

439 
WHUS71 KOKX 072036
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
336 PM EST MON FEB 7 2011

...NORTHWEST GALES ARE FORECAST TUESDAY THROUGH TUESDAY NIGHT...

ANZ330-335-338-340-345-350-353-355-081000-
/O.UPG.KOKX.GL.A.0004.110208T1500Z-110209T1100Z/
/O.NEW.KOKX.GL.W.0008.110208T1500Z-110209T1100Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
336 PM EST MON FEB 7 2011

...GALE WARNING IN EFFECT FROM 10 AM TUESDAY TO 6 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 6 AM EST WEDNESDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* LOCATION...ALL COASTAL WATERS

* WINDS...25 TO 35 KT WITH GUSTS OF 40 TO 45 KT.

* SEAS/WAVES...SEAS BUILDING TO 6 TO 10 FT ON THE OCEAN AND 4 TO 6 FT
  ON LONG ISLAND SOUND.

* TIMING...WINDS INCREASE TUESDAY MORNING AND CONTINUE THROUGH
  TUESDAY NIGHT. HIGHEST WINDS AND SEAS ARE FORECAST FROM 3 PM TO
  9 PM TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/NEWYORKCITY
5 follow-up statements
893 
WHUS71 KOKX 080830
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
330 AM EST TUE FEB 8 2011

...NORTHWEST GALES BEHIND AN ARCTIC FRONT...

ANZ330-340-350-082130-
/O.EXT.KOKX.GL.W.0008.110208T1700Z-110209T1100Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
330 AM EST TUE FEB 8 2011

...GALE WARNING NOW IN EFFECT FROM NOON TODAY TO 6 AM EST
WEDNESDAY...

THE GALE WARNING IS NOW IN EFFECT FROM NOON TODAY TO 6 AM EST
WEDNESDAY. 

* LOCATION...LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON
  NY...PECONIC AND GARDINERS BAYS...AND MORICHES INLET NY TO
  MONTAUK POINT NY OUT 20 NM.

* WINDS...25 TO 35 KT WITH GUSTS UP TO 45 KT. OCCASIONAL GUSTS UP
  TO 50 KT POSSIBLE.

* SEAS/WAVES...6 TO 10 FT ON THE OCEAN AND 4 TO 6 FT ON LONG
  ISLAND SOUND.

* TIMING...WINDS WILL INCREASE RAPIDLY BEHIND THE PASSAGE OF A
  COLD FRONT EARLY THIS AFTERNOON. THE STRONGEST WINDS WILL BE
  LATE THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ335-338-345-353-355-082130-
/O.CON.KOKX.GL.W.0008.110208T1500Z-110209T1100Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
330 AM EST TUE FEB 8 2011

...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 AM
EST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 AM
EST WEDNESDAY. 

* LOCATION...LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON
  NY...NEW YORK HARBOR...SOUTH SHORE BAYS FROM JONES INLET THROUGH
  SHINNECOCK BAY...AND SANDY HOOK NJ TO MORICHES INLET NY OUT 20
  NM.

* WINDS...25 TO 35 KT WITH GUSTS UP TO 45 KT.

* SEAS/WAVES...SEAS BUILDING TO 5 TO 9 FT ON THE OCEAN AND 3 TO 6
  FT ON LONG ISLAND SOUND.

* TIMING...WINDS WILL INCREASE RAPIDLY BEHIND THE PASSAGE OF A
  COLD FRONT THIS MORNING. THE STRONGEST WINDS WILL BE THIS
  AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/NEWYORKCITY
886 
WHUS71 KOKX 082104
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
404 PM EST TUE FEB 8 2011

...NORTHWEST GALES BEHIND AN ARCTIC FRONT...

ANZ330-335-338-340-345-355-090600-
/O.EXT.KOKX.GL.W.0008.000000T0000Z-110209T0600Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
404 PM EST TUE FEB 8 2011

...GALE WARNING NOW IN EFFECT UNTIL 1 AM EST WEDNESDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 1 AM EST WEDNESDAY. 

* LOCATION...LONG ISLAND SOUND...NEW YORK HARBOR...SOUTH SHORE
  BAYS...PECONIC AND GARDINERS BAYS...AND SANDY HOOK NJ TO
  MORICHES INLET NY OUT 20 NM.

* WINDS...25 TO 35 KT WITH GUSTS UP TO 45 KT.

* SEAS/WAVES...SEAS BUILDING TO 5 TO 9 FT ON THE OCEAN AND 3 TO 
  6 FT ON LONG ISLAND SOUND. 

* TIMING...THE STRONGEST WINDS WILL BE THROUGH MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ350-353-091000-
/O.EXT.KOKX.GL.W.0008.000000T0000Z-110209T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
404 PM EST TUE FEB 8 2011

...GALE WARNING NOW IN EFFECT UNTIL 5 AM EST WEDNESDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 5 AM EST WEDNESDAY. 

* LOCATION...FIRE ISLAND INLET NY TO MONTAUK POINT NY OUT 20 NM.

* WINDS...25 TO 35 KT WITH GUSTS UP TO 45 KT. OCCASIONAL GUSTS 
  UP TO 50 KT POSSIBLE. 

* SEAS/WAVES...6 TO 10 FT.

* TIMING...THE STRONGEST WINDS WILL BE THROUGH MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/NEWYORKCITY
442 
WHUS71 KOKX 082109 CCA
MWWOKX

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
408 PM EST TUE FEB 8 2011

...NORTHWEST GALES BEHIND AN ARCTIC FRONT...

ANZ330-335-338-340-345-355-090600-
/O.COR.KOKX.GL.W.0008.000000T0000Z-110209T0600Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
408 PM EST TUE FEB 8 2011

...GALE WARNING NOW IN EFFECT UNTIL 1 AM EST WEDNESDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 1 AM EST WEDNESDAY. 

* LOCATION...LONG ISLAND SOUND...NEW YORK HARBOR...SOUTH SHORE
  BAYS...PECONIC AND GARDINERS BAYS...AND SANDY HOOK NJ TO
  MORICHES INLET NY OUT 20 NM.

* WINDS...25 TO 35 KT WITH GUSTS UP TO 45 KT.

* SEAS/WAVES...SEAS BUILDING TO 4 TO 7 FT ON THE OCEAN AND 3 TO 6
  FT ON LONG ISLAND SOUND.

* TIMING...THE STRONGEST WINDS WILL BE THROUGH MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ350-353-091000-
/O.EXT.KOKX.GL.W.0008.000000T0000Z-110209T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
408 PM EST TUE FEB 8 2011

...GALE WARNING NOW IN EFFECT UNTIL 5 AM EST WEDNESDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 5 AM EST WEDNESDAY. 

* LOCATION...FIRE ISLAND INLET NY TO MONTAUK POINT NY OUT 20 NM.

* WINDS...25 TO 35 KT WITH GUSTS UP TO 45 KT. OCCASIONAL GUSTS 
  UP TO 50 KT POSSIBLE. 

* SEAS/WAVES...6 TO 10 FT.

* TIMING...THE STRONGEST WINDS WILL BE THROUGH MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/NEWYORKCITY
643 
WHUS71 KOKX 090524
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1224 AM EST WED FEB 9 2011

...NORTHWEST GALES SLOWLY DIMINISH...

ANZ335-338-091000-
/O.CAN.KOKX.GL.W.0008.000000T0000Z-110209T0600Z/
/O.NEW.KOKX.SC.Y.0015.110209T0524Z-110209T1000Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
1224 AM EST WED FEB 9 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST EARLY THIS
MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING.
THE GALE WARNING HAS BEEN CANCELLED. 

* LOCATION...WESTERN LONG ISLAND SOUND AND NEW YORK HARBOR.

* WINDS...15 TO 20 KT WITH GUSTS UP TO 30 KT. 

* TIMING...WINDS WILL SLOWLY DIMINISH THROUGH SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-340-345-355-091000-
/O.EXT.KOKX.GL.W.0008.000000T0000Z-110209T1000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1224 AM EST WED FEB 9 2011

...GALE WARNING NOW IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 5 AM EST EARLY THIS
MORNING. 

* LOCATION...EASTERN LONG ISLAND SOUND...SOUTH SHORE
  BAYS...PECONIC AND GARDINERS BAYS...AND SANDY HOOK NJ TO FIRE
  ISLAND INLET NY OUT 20 NM.

* WINDS...20 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS/WAVES...5 TO 8 FT ON THE OCEAN AND 3 TO 5 FT ON LONG ISLAND
  SOUND.

* TIMING...WINDS WILL SLOWLY DIMINISH THROUGH SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ350-353-091000-
/O.CON.KOKX.GL.W.0008.000000T0000Z-110209T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
1224 AM EST WED FEB 9 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST EARLY THIS
MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST EARLY THIS
MORNING. 

* LOCATION...FIRE ISLAND INLET NY TO MONTAUK POINT NY OUT 20 NM.

* WINDS...AROUND 25 KT WITH GUSTS TO AROUND 35 KT.

* SEAS/WAVES...8 TO 11 FT.

* TIMING...WINDS WILL SLOWLY DIMINISH THROUGH SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

JMC
642 
WHUS71 KOKX 090754
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
254 AM EST WED FEB 9 2011

...GUSTY WINDS...

ANZ330-340-345-350-353-092100-
/O.CAN.KOKX.GL.W.0008.000000T0000Z-110209T1000Z/
/O.EXB.KOKX.SC.Y.0015.000000T0000Z-110210T1100Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
254 AM EST WED FEB 9 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS DOWNGRADED THE GALE
WARNING TO A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM 
EST THURSDAY. 

* LOCATION...LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON
  NY...PECONIC AND GARDINERS BAYS...SOUTH SHORE BAYS FROM JONES
  INLET THROUGH SHINNECOCK BAY...AND FIRE ISLAND INLET NY TO
  MONTAUK POINT NY OUT 20 NM.

* WINDS...AROUND 20 KT WITH GUSTS UP TO 30 KT.

* TIMING...WINDS WILL DIMINISH TO BELOW SMALL CRAFT ADVISORY
  LEVELS NEAR SUNRISE THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ355-092100-
/O.CAN.KOKX.GL.W.0008.000000T0000Z-110209T1000Z/
/O.EXB.KOKX.SC.Y.0015.000000T0000Z-110209T2300Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
254 AM EST WED FEB 9 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS DOWNGRADED THE GALE
WARNING TO A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM
EST THIS EVENING. 

* LOCATION...SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM.

* WINDS...15 TO 20 KT WITH GUSTS UP TO AROUND 25 KT.

* TIMING...WINDS WILL DIMINISH TO BELOW SMALL CRAFT ADVISORY
  LEVELS THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ335-338-091100-
/O.EXT.KOKX.SC.Y.0015.000000T0000Z-110209T1100Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
254 AM EST WED FEB 9 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST EARLY
THIS MORNING. 

* LOCATION...WESTERN LONG ISLAND SOUND AND NEW YORK HARBOR.

* WINDS...15 TO 20 KT WITH GUSTS UP TO 25 KT.

* TIMING...WINDS WILL SLOWLY DIMINISH THROUGH SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JMC

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Feb 7, 1:13 PM EST, 2 hours 23 minutes earlier.

Area forecast discussion, Feb 7, 1:13 PM EST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
113 PM EST MON FEB 7 2011

.SYNOPSIS...
HIGH PRESSURE PASSES EAST OF THE AREA TODAY AS A COLD FRONT
APPROACHES FROM THE WEST. THE FRONT...ALONG WITH DEVELOPING LOW
PRESSURE...WILL MOVE THROUGH THE REGION TONIGHT THROUGH TUESDAY
MORNING. COLD HIGH PRESSURE RETURNS FOR WEDNESDAY...MOVING THROUGH
THE REGION TO CLOSE OUT THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MID LEVEL CLOUD SHIELD JUST NW OF NYC...WILL EDGE SLOWLY EAST THIS
AFTERNOON. SO HAVE GONE WITH MORE SUN FROM NYC AND POINTS EAST. HAVE
ALSO ADJUSTED TEMPS UP BASED ON CURRENT TRENDS...WITH HIGHS RANGING
FROM THE UPPER 30S OVER THE NW INTERIOR...TO THE LOW TO MID 40S AT
THE COAST.

IN ADDITION...LOW-LEVEL INVERSION IN PLACE AND LIGHT WINDS WILL ALSO
FAVOR HIGH PARTICULATE MATTER ACROSS PARTS OF THE FORECAST AREA. AIR
QUALITY ALERT IN EFFECT FOR PORTIONS OF THE AREA.

DEEP SW FLOW DEVELOPING ALOFT AS PAC SHORTWAVE SHARPENS AND
PIVOTS THROUGH THE GULF STATES...AND NORTHERN STREAM TROUGH DIGS
INTO THE NORTHERN GREAT LAKES. AS A RESULT LOW PRESSURE DEVELOPS
OVER THE GULF STATES AND BEGINS ITS TREK NORTHEAST...AS WEAK HIGH
PRESSURE MOVES OFFSHORE. INCREASING HIGH AND THEN MID CLOUDS AHEAD
OF THESE FEATURES...LOWERING AND THICKEN THIS AFTERNOON ACROSS
WESTERN SECTIONS. WILL CONTINUE WITH SLIGHT CHANCE POPS FOR LIGHT
SNOW/RAIN ACROSS FAR WESTERN SECTIONS TOWARD EVENING WITH WEAK
THETA-E ADVECTION/ISENTROPIC LIFT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
MODELS IN GOOD AGREEMENT WITH AN UNPHASED NORTHERN AND PAC
STREAM FOR THE BEGINNING OF THE PERIOD. AS SUCH A VIGOROUS NORTHERN
STREAM SHORTWAVE DIGS INTO THE GREAT LAKES TONIGHT AND THEN THROUGH
THE NORTHEAST TUESDAY INTO TUESDAY NIGHT...WHILE THE PAC SHORTWAVE
RACES NE FROM THE GULF INTO THE OPEN ATLANTIC TONIGHT. IN
RESPONSE...MODELS ARE IN GOOD AGREEMENT WITH GULF LOW PRESSURE
TRACKING OFF THE SOUTHEAST US COAST TONIGHT AND THEN WELL SE OF THE
40/70 BENCHMARK BY TUESDAY MORNING. THIS WILL KEEP THE HEAVY PRECIP
WITH THIS SYSTEM TO THE SOUTHEAST OF THE REGION.

THE PRECIP FOR THE AREA WILL INSTEAD BE FROM AN APPROACHING COLD
FRONT TONIGHT AND WEAK SECONDARY LOW/WAVE DEVELOPMENT ALONG THE
FRONT IN RESPONSE TO RIGHT-REAR QUAD OF 150+KT UPPER JET. THE MAIN
MOISTURE INTERACTION INITIALLY WILL BE FROM A WEAK LLJ AHEAD OF THE
FRONT...WITH LIGHT PRECIP DEVELOPING ACROSS FAR WESTERN SECTIONS
LATE TODAY INTO EVENING. THEN SOME INTERACTION WITH FRINGE MOISTURE
FROM THE OFFSHORE LOW TONIGHT INTO TUESDAY MORNING.

ALTHOUGH TEMPS ALOFT WILL BE MARGINALLY COLD FOR SNOW DEVELOPMENT
TONIGHT...THE QUESTION WILL BE BOUNDARY LEVEL TEMPS. WITH S/SE FLOW
AHEAD OF THE COLD FRONT...BOUNDARY LAYER TEMPS SUPPORT RAIN FOR THE
CITY AND LI. INTERIOR AREAS THOUGH WILL LIKELY ISOTHERMALLY COOL ENOUGH
FOR A WET SNOW. BASED ON PROFILES AND SYNOPTIC SETUP SLEET AND
FZRA DO NOT LOOK TO BE A SIGNIFICANT ISSUE. PRECIP TAPERS OFF TUE
MORNING FROM W TO E...WITH A BRIEF MIX OR SNOW TO THE COAST.

BY THE TIME PRECIP TAPERS TUESDAY MORNING...BASED ON ABOUT A
QUARTER INCH QPF...ABOUT 2-3" SNOW ACCUMULATION POSSIBLE ACROSS
INTERIOR ZONES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE ACROSS HIGHEST
ELEVATIONS OF INTERIOR LOWER HUDSON VALLEY. LITTLE TO NO ACCUM
EXPECTED ACROSS NYC/LONG ISLAND.

THE BIGGER IMPACT WITH THIS SYSTEM WILL BE THE WINDS POST FRONTAL
PASSAGE LATER TUES MORNING INTO TUE EVE DUE TO COMBINED STRONG CAA
AND TIGHT GRADIENT BETWEEN BOMBING LOW PRESSURE AND HIGH PRESSURE
BUILDING IN. THE LIMITING FACTOR FOR A HIGH WIND EVENT LOOKS TO BE
LESS THAN IDEAL MOMENTUM TRANSFER DURING PEAK CAA/PRESSURE RISES DUE
TO AN APPROACHING NORTHERN STREAM SHORTWAVE. BUT FAIRLY HIGH
POTENTIAL FOR WIND ADVISORY GUSTS...PARTICULARLY CITY/COAST AND
HIGHER ELEVATIONS. TOO EARLY FOR ADVISORY ON LATE 3RD PERIOD EVENT.

THE OTHER CONCERN IS THE POTENTIAL FOR SCATTERED
SNOWSHOWERS/SQUALLS IN THE WAKE OF COLD FRONT PASSAGE TUES
AFTERNOON AS ARCTIC AIR WRINGS OUT ANY REMAINING MOISTURE AND
AHEAD OF VIGOROUS SHORTWAVE AND LEFT FRONT QUAD OF JET. IF THIS
DEVELOPS...FALLING TEMPS AND A QUICK BURST OF SNOW WOULD CAUSE
LOCALIZED PROBLEMS FOR THE AFTERNOON/EVENING RUSH.

AFTER PEAKING OUT IN THE UPPER 30S CITY/COAST AND LOWER/MID 30S
INTERIOR ON TUE...TEMPS WILL DROP INTO THE 20S/LOWER 30S DURING
THE AFTERNOON IN RESPONSE TO CAA ON STRONG NW WINDS. TEMPS
EXPECTED TO CONTINUE TO PLUMMET INTO THE SINGLE DIGITS INTERIOR
AND LOWER/MID TEENS CITY/COAST TUESDAY NIGHT. SKEPTICAL OF COLDER
MAV GUIDANCE TRYING TO DEVELOP RADIATIONAL COOLING LATE AT
NIGHT...SO HAVE GONE WITH A BLEND OF MAV AND WARMER MET FOR LOWS
TUES NIGHT AND UNDERCUT BY A DEGREE OR SO. COMBINED WITH GUSTY NW
WINDS...WINDCHILLS EXPECTED TO DROP TO ABOUT 5 TO 10 DEGREES BELOW
ZERO ACROSS INTERIOR...AND AROUND ZERO ALONG CITY/COAST. WILL
ADDRESS BELOW ZERO WINDCHILLS IN CITY HWO.

UNSEASONABLY COLD AND DRY ON WED AS HIGH PRESSURE BUILDS SOUTH OF
THE AREA...WITH TEMPS GENERALLY 25-30.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
PROGRESSIVE PATTERN AND PATTERN CHANGE FEATURED IN THE EXTENDED
FORECAST. EAST COAST TROUGH AT THE START OF THE PERIOD WILL BECOME
MORE OF A ZONAL FLOW BY THURSDAY NIGHT AS SOUTHERN STREAM
SHORTWAVE IN THE TROUGH MOVES EAST AND NORTH OF THE REGION. THIS
WAVE DEVELOPS LOW OVER EASTERN TEXAS THAT TRACK ACROSS THE GULF
STATES WEDNESDAY...THEN OFF THE SOUTHEASTERN COAST THURSDAY. WITH
THE PATTERN CHANGE AND PROGRESSIVE FLOW...THE TREND HAS BEEN TO
KEEP THIS STORM SUPPRESSED WELL SOUTH AND EAST...MOVING EAST OF
THE BENCHMARK THURSDAY. WITH THE UNCERTAINTY AS TO THE TRACK OF
THE LOW WILL KEEP IN SLIGHT CHANCE POPS FOR THURSDAY...RATHER THAN
GOING COMPLETELY DRY AT THIS TIME. ANY PRECIPITATION THAT DOES
FALL WILL BE IN THE FORM OF LIGHT SNOW.

ZONAL FLOW REMAIN THURSDAY NIGHT INTO FRIDAY WITH A WEAK TROUGH
COMING THROUGH FOR SATURDAY. WILL LIKELY JUST SEE INCREASED CLOUDS
AS THERE IS LITTLE SUPPORT AND MOISTURE WITH THE TROUGH. AT THE
SURFACE HIGH PRESSURE REMAINS SOUTH OF THE AREA...AND WILL SEE A
GRADUALLY WARMUP THROUGH THE UPCOMING WEEKEND. GENERALLY FOLLOWED
HPC GUIDANCE.

&&

.AVIATION /18Z TUESDAY THROUGH SATURDAY/...
HIGH PRES RIDGE CONTINUES TO SLIDE SE OF THE REGION THIS
AFTERNOON. LOW PRES DEEPENS WELL OFF THE COAST TONIGHT. A COLD
FRONT PASSES TUE MORNING.

S-SSW WINDS 5-10KT NEXT FEW HRS...EXCEPT LGT/VRBL N OF
NYC...GRADUALLY BECOMING SSE THEN LGT/VRBL THRU THIS EVENING. STRONG
NW WINDS BEGIN AFTER PASSAGE OF COLD FRONT AROUND SUNRISE N/W OF
NYC THEN JUST AFTER AT NYC TERMINALS. DIRECTION SHOULD AVERAGE IN
THE 290-310 DEG RANGE. SPEEDS WILL INCREASE TO 15KT G25KT...WITH
STRONGER WINDS...GUSTING 30-35KT...OCCASIONALLY HIGHER HOLDING OFF
UNTIL MAINLY AFTER 18Z.

VFR INTO EARLY THIS EVENING. SOME CONCERNS THAT LGT ONSHORE FLOW
THIS EVE COULD ADVECT ENOUGH MOISTURE ATOP THE SNOWPACK TO DEVELOP
SOME FG AT COASTAL TERMINALS AND HAVE HINTED AT THIS...THOUGH IT
IS A LOW CONFIDENCE FCST AT THIS TIME. PRECIP MAY DEVELOP AFTER
MIDNIGHT AT NYC TERMINALS WITH MVFR CONDITIONS. CIGS COULD DROP
BELOW 1000FT FOR A BRIEF TIME LATE TONIGHT...BUT THIS TOO IS
UNCERTAIN AS IT IS SOMEWHAT DEPENDANT ON INTENSITY OF PRECIP. RAIN
WILL MIX WITH OR EVEN BRIEFLY CHANGE TO SNOW JUST AFTER SUNRISE
BEFORE ENDING NYC TERMINALS AND POINTS E. POINTS N/W OF NYC WILL
TRANSITION TO SNOW EARLIER...AND KSWF MAY SEE A MIX FROM THE GET
GO. UP TO 2 INCHES OF SNOW PSBL AT KSWF...BUT COULD BE LESS
DEPENDING ON HOW LONG RAIN MIXES IN.

     NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KEWR FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED THIS
AFTERNOON. VISIBILITY FCST SOMEWHAT UNCERTAIN THIS
EVENING...DEPENDING ON FG DEVELOPMENT.

KJFK FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED THIS
AFTERNOON. VISIBILITY FCST SOMEWHAT UNCERTAIN THIS
EVENING...DEPENDING ON FG DEVELOPMENT.

KLGA FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED THIS
AFTERNOON. VISIBILITY FCST SOMEWHAT UNCERTAIN THIS
EVENING...DEPENDING ON FG DEVELOPMENT.

KTEB FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED THIS
AFTERNOON.

KHPN FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED THIS
AFTERNOON.

KISP FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED THIS
AFTERNOON. VISIBILITY FCST SOMEWHAT UNCERTAIN THIS
EVENING...DEPENDING ON FG DEVELOPMENT.

OUTLOOK FOR 18Z TUESDAY THROUGH SATURDAY...
TUE AFTN/NIGHT...STRONG NW WINDS THRU EVENING...DIMINISHING
OVERNIGHT.
WED...VFR.
THU- FRI...GENERALLY VFR...THOUGH MONITORING POTENTIAL COASTAL
STORM WHICH CURRENTLY LOOKS TO PASS WELL SOUTH/EAST OF THE AREA.
SAT...GENERALLY VFR.

&&

.MARINE...
HIGH PRES OVER THE WATERS WILL MOVE INTO THE WESTERN ATLANTIC TODAY
AS WEAK LOW PRES SLOWLY TRACKS EAST FROM THE GREAT LAKES REGION.
MEANWHILE...ANOTHER AREA OF LOW PRES OVER THE GULF OF MEXICO WILL
TRACK ACROSS THE FLORIDA PENINSULA AND INTENSIFY AS IT TRACKS NE
FROM THE CAROLINA COAST. THIS LOW WILL INTENSIFY TONIGHT...PASSING
WELL SOUTHEAST OF LONG ISLAND LATE TONIGHT INTO TUE MORNING.  AN
ARCTIC FRONT WILL MOVE ACROSS THE WATERS DURING THE DAY TUE WITH
HIGH PRES GRADUALLY BUILDING IN THROUGH THE REMAINDER OF THE WEEK.

TRANQUIL CONDITIONS WILL PREVAIL ON THE WATERS INTO TUE. WINDS AND
SEAS QUICKLY RAMP UP LATE TUE MORNING AND TUE AFTERNOON AS THE PRES
GRADIENT TIGHTENS FROM THE RAPIDLY DEEPENING LOW PASSING TO THE
SOUTHEAST. A SURGE OF ARCTIC AIR TUE AFTERNOON AND EVENING WILL
LIKELY CAUSE GALE FORCE WIND GUSTS ON ALL WATERS. THERE IS EVEN A
POSSIBILITY OF GUSTS OF THE OCEAN OCCASIONALLY REACHING STORM FORCE
LATE TUE AFTERNOON AND EARLY TUE EVE. CAA WANES BY 06Z WED WITH
WINDS DIMINISHING. HAVE ISSUED A GALE WATCH FROM 15Z TUE THROUGH 11Z
WED...ALTHOUGH GUSTS MAY FALL BELOW GALE FORCE BEFORE
THEN...ESPECIALLY ON NON-OCEAN ZONES. SCA MAY BE NEEDED ONCE GALES
CEASE AND POSSIBLY AGAIN LATER WED/WED NIGHT (MAINLY ON THE OCEAN
WATERS). TRANQUIL CONDS RETURN THU AND FRI WITH THE HIGH BUILDING
IN.

&&

.HYDROLOGY...
LOW PRES WILL BRING ABOUT 1/4 INCH QPF TO THE REGION TONIGHT INTO
TUESDAY. THIS WILL BE MAINLY IN THE FROZEN FORM ACROSS THE
INTERIOR.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...GALE WATCH FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT FOR
     ANZ330-335-338-340-345-350-353-355.

&&

SYNOPSIS...NV
NEAR TERM...NV
SHORT TERM...NV
LONG TERM...MET
AVIATION...GS
MARINE...24
HYDROLOGY...NV
Hazardous weather outlook, Feb 7, 4:19 AM EST, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
419 AM EST MON FEB 7 2011

NYZ072>075-176-178-080930-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-
NORTHERN QUEENS-SOUTHERN QUEENS-
419 AM EST MON FEB 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WIND GUSTS OF 40 TO 50 MPH ARE LIKELY TUESDAY AFTERNOON INTO
TUESDAY EVENING IN THE WAKE OF A STRONG COLD FRONTAL PASSAGE.

WIND CHILLS TUESDAY NIGHT INTO WEDNESDAY MORNING ARE EXPECTED TO
BE AROUND ZERO TO 5 DEGREES BELOW ZERO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>012-NJZ002-004-006-103>108-NYZ067>071-078>081-177-179-080930-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN NASSAU-SOUTHERN NASSAU-
419 AM EST MON FEB 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WIND GUSTS OF 40 TO 50 MPH ARE LIKELY TUESDAY AFTERNOON INTO
TUESDAY EVENING IN THE WAKE OF A STRONG COLD FRONTAL PASSAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-080930-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
419 AM EST MON FEB 7 2011

...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 3:59 AM ESTGale WatchOKX12 hr

Nearby

Gale Warnings in New York, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.